# SDR DHLA2008745655

- Difficulty date: September 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FROM BS 1323 TO BS 1342.4 S-19L SKIN WITH LOOSE RIVETS.  REPAIRED FUSELAGE SKIN SECTION FROM BS 1321 TO BS 1342.4 BETWEEN S-19L AND S-21L IAW COOPESA EC COO-2-53-290-08.
